Objective: Anticholinergic drug poisoning is among the life threatening poisonings frequently seen in emergency services. These drugs have serious side effects on heart like heart rate alterations, arrhythmias and conduction delays. The purpose of our study is to determine whether the other negative impacts of intoxication with tricyclic antidepressants (TCA) and anticholinergic drugs other than TCAs on heart are similar in nature in patients with QTc >= 45, and to compare the effectiveness of the standard NaHCO3 treatment on prolongation of QTc as well as QRS complex widening in patients intoxicated by anticholinergic drugs. Material and Methods: This prospective case-control study was planned to enroll patients who admitted to emergency service of Cukurova University Medical Faculty between June 06, 2005 and November 30, 2006 due to poisoning with TCA or anticholinergic drugs other than TCAs, and having a QTc interval >= 0.45 on the electrocardiogram (ECG) taken at the time of admission. The patients were managed with a 2 rnEq/kg dose of NaHCO3 treatment. In both groups, changes in QTc and QRS distances, cardiac biochemical parameters and systolic blood pressure and heart rate changes were compared with respect to time and the groups. Biochemical parameters related to possible complications due to the given treatment were examined. Results: The patients' demographic, clinical, electrocardiographic and laboratory findings were recorded and analyzed. A total of 58 patients, 30 of whom were poisoned with TCA agents, and 28 were poisoned with other drugs with anticholinergic effects were enrolled in the study. All patients had prolonged QTc and tachycardia and in 64.9% of the patients (n=37) QRS was >= 0.1. When we compared the QRS and QTc values at admission and at the sixtieth minute of the therapy, we observed a statistically significant decrease in both groups. Hopwever this reduction did not differ significantly between the groups. No significant changes were observed in systolic blood pressures or cardiac biochemical parameters of the patients of during the time between admission and discharge. Treatment and follow-up of all patients were performed in the emergency observation unit. No mortality occurred among patients in both groups. Conclusion: The fact that NaHCO3 treatment completely improved signs and symptoms and no treatment-related complications like hypertension, metabolic alcalosis, hypernatremia, hypokalemia, hypocalcemia developed, we suppose that standard 2 meq/kg NaHCO3 treatment is valid, effective and reliable in anticholinergic drug poisonings.